MathSciNet Relay Station
MathSciNet bibliographic data
MR2555808 42B20 (42B25)
Wang, Kewei; Liu, Lanzhe Boundedness for multilinear commutator of multiplier operator on Hardy spaces. Sci. Ser. A Math. Sci. (N.S.) 17 (2009), 19–26.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement